On wall-crossing invariance of certain sums of Welschinger numbers

Creative Commons License

FİNASHİN S., Kharlamov V.

Selecta Mathematica, New Series, vol.29, no.3, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 3
  • Publication Date: 2023
  • Doi Number: 10.1007/s00029-023-00838-x
  • Journal Name: Selecta Mathematica, New Series
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, DIALNET
  • Keywords: Pin-structures, Real del Pezzo surfaces, Real enumerative geometry, Wall-crossing, Welschinger invariants
  • Middle East Technical University Affiliated: Yes


We continue our quest for real enumerative invariants not sensitive to changing the real structure and extend the construction we uncovered previously for counting curves of anti-canonical degree ⩽ 2 on del Pezzo surfaces with K2= 1 to curves of any anti-canonical degree and on any del Pezzo surfaces of degree K2⩽ 3 .